MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN T; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN T; CATHETER, IRRIGATION
Catalog Number 2229
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date a drain was used.It was found before use that the trocar needle and the drain had been adhered.Another product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.Additional information was requested.Upon receipt and analysis, sticking marks on the trocar, nearby drain-trocar joint was visible.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent."was another drain needed to correct the situation? =>unk, but maybe yes.If yes, was the new drain placed surgically during a second procedure? =>unk could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.=>we regularly contact with sales rep about the device returning.Please provide the source or name of person providing answers to follow-up questions:=>(b)(6).H3 evaluation: complaint sample review : one complaint sample was received for evaluation, product was inspected visually and found that: 1.A transparent sticking marks on the trocar, nearby drain-trocar joint was visible.2.Also, two chip-off mark on the upper surface of the drain was visible while inspected under magnification.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.It is inconclusive to conclude the complaint as justified at manufacturing end, and lead the complaint to be not-confirmed.Documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review : no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE SI DRAIN HBLS 15FR RND W/ 3/16IN T
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24545187
Report Number2210968-2026-02373
Device Sequence Number21176643
Product Code GBX
UDI-Device Identifier10705031003576
UDI-Public(01)10705031003576(17)291225(10)J2402647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2229
Device Lot NumberJ2402647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown